MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG SHUNTASSISTANT 2.0 (20); HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG SHUNTASSISTANT 2.0 (20); HYDROCEPHALUS MANAGEMENT
Model Number FX103T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a shuntassistant 2.0 (#fx103t) was implanted on (b)(6) 2024.According to the complainant, the shunt system caused an over drainage.The patient underwent a revision procedure on (b)(6) 2026.Related to medwatchno: 3004721439-2026-00276.
 
Event or Problem Description
It was reported that a progav 2.0 valve (#fx410t) was implanted on (b)(6) 2024.According to the complainant, the shunt system caused an overdrainage.The patient underwent a revision procedure on (b)(6) 2026.Related to medwatchno.: 3004721439-2026-00277.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, some tissue residue on the device was determined.Permeability test a permeability test has shown that all components are permeable.Computer controlled test to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/ or both the horizontal as well as the vertical positions.The results show that the shuntassistant 2.0 operates within the accepted tolerance in both positions.Internal inspection after dismantling of the valve, organic deposits were found.Results based on our investigation results, we can determine organic deposits.The deposits had no effect on the technical properties at the time of the investigation.The cause of the aforementioned functional impairment is not known to us at the time of the examination.Organic matter in the cerebrospinal fluid can influence the function temporarily and are known inherent side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformation or damage of the valve was determined.Permeability test a permeability test has indicated that the valve has a blockage.Computer controlled test to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.Because the valve is not permeable, a computer controlled test is not applicable.Adjustment test the progav 2.0 was tested and is not adjustable.Braking force and brake function test the brake functionality test has shown that the brake function is operational.However the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection after dismantling of the valve, organic deposits were found.Results based on our investigation results, we can determine a blockage of the valve.The determined organic deposits can be named as the cause for the functional deviation.Organic matter in the cerebrospinal fluid can influence the function temporarily and are known inherent side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
SHUNTASSISTANT 2.0 (20)
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, brandenburg 14469
GM  14469
Manufacturer (Section G)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, brandenburg 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, brandenburg 14469
GM   14469
MDR Report Key50913391
Report Number3004721439-2026-00276
Device Sequence Number14784896
Product Code JXG
UDI-Device Identifier04041906136529
UDI-Public(01)04041906136529(11)240815(17)290813(10)20077133
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX103T
Device Catalogue NumberFX103T
Device Lot Number20076856
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale
Patient Weight22 LB